# SDR AALA20140427005

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 45,511 hours, 7,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR INTERIOR EMERGENCY EXIT SIGN, TOP AFT CORNER, INOPERATIVE.  REPLACED LAMP FOR RT NR 4 DOOR INTERIOR EMERGENCY EXIT SIGN, OPERATIONS CHECKED NORMAL.
